# SDR FDEA202205051113

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Part number: AFA00403
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER COMPARTMENT DOORWAY STATION 1741 X = 2 TO - 2 FLOOR BEAM CRACKS.  REPAIR CARRIED OUT AT LOWER CENTER CARGO COMPARTMENT DOORWAY STATION 1741 X   = 2 TO - 2 FLOOR BEAM AS PER EA. #: 1-5321-T0368469 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
